# SDR DL75K030761

- Difficulty date: August 16, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 6,332 hours, 3,102 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D806627
- Part serial: F10269
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O SERVICE FOUND FORWARD 10 MAN LIFE RAFT PARTIALLY INFLATED IN STOW POSITION REPLACED SAME.
